# SDR HEEA084460

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- Aircraft time: 1,943 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 1080
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN DRAGGING. IN SHOP FOR REPAIR.
